# SDR 2016FA0000411

- Difficulty date: August 25, 2016
- Submitted: September 6, 2016
- Operation: General aviation
- Aircraft: N95JM
- Make and model: Gulstm 690A
- Aircraft serial: 11289
- Aircraft time: 8,176 hours, 8,176 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: ES10143
- Condition: Detached
- Location: Nlg
- Part time: 8,176 hours, 8,176 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

JACKED ACFT AND INVESTIGATED NOSE GEAR FOR NO GEAR DOWN INDICATION.  FOUND NOSE GEAR DOWN AND LOCKED BY BUNGEE SPRING.  FOUND ROD END DETACHED FROM NOSE GEAR RETRACT ACTUATOR.  ROD END ON THE ACTUATOR CONTROLS DOWN LOCK AND UNSAFE INDICATION FOR THE NOSE GEAR BY ACTUATING MICROSWITCHES.  INSPECTED NOSE GEAR RETRACT ACTUATOR ROD END AND FOUND PISTON SHAFT PULLED SEVERAL ROWS OF THREADS FROM THE ROD END INTERNAL SCREW; FOUND DAMAGED THREADS ON PISTON SHAFT ALSO.  ROD END IS ALUMINUM, PISTON SHAFT STEEL.  INSPECTED NOSE GEAR RETRACT ACTUATOR ROD END AND FOUND PISTON SHAFT PULLED SEVERAL ROWS OF THREADS FROM THE ROD END INTERNAL SCREW; FOUND DAMAGED THREADS ON PISTON SHAFT ALSO.  ROD END IS ALUMINUM, PISTON SHAFT STEEL.
